Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 231, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2017, 1:43 PM CDT for 5 counties in Oklahoma. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2017, 1:43 PM CDT (18:43 UTC)
- Expired
- May 11, 2017, 2:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:55 PM CDT | HAIL 1 | 5 Nnw Broken Arrow, OK | PEA TO QUARTER SIZE HAIL. HAILED FOR ABOUT 10 MINUTES. ACCUMLATED ON THE GROUND. |
| May 11, 1:55 PM CDT | HAIL 1 | 5 Nnw Broken Arrow, OK | PEA TO QUARTER SIZE HAIL. HAILED FOR ABOUT 10 MINUTES. ACCUMULATED ON THE GROUND. |
| May 11, 1:56 PM CDT | HAIL 1 | 3 Nw Broken Arrow, OK | NICKEL TO QUARTER SIZED HAIL ON THE BROKEN ARROW EXPRESSWAY AT 129TH EAST AVENUE. |
| May 11, 1:59 PM CDT | HAIL 0.88 | 2 Sse Catoosa, OK | AT INTERSTATE 44 AND HIGHWAY 412. |
| May 11, 2:00 PM CDT | TSTM WND DMG | 5 Nnw Broken Arrow, OK | SMALL TREE LIMBS SNAPPED, ABOUT 3 INCHES IN DIAMETER. |
| May 11, 2:00 PM CDT | HAIL 1.75 | 2 S Catoosa, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 12:56 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted.
737
WUUS54 KTSA 111843
SVRTSA
OKC101-111-131-143-145-111930-
/O.NEW.KTSA.SV.W.0231.170511T1843Z-170511T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
143 PM CDT THU MAY 11 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Rogers County in northeastern Oklahoma...
Western Wagoner County in northeastern Oklahoma...
Northwestern Muskogee County in east central Oklahoma...
Northeastern Okmulgee County in northeastern Oklahoma...
Southeastern Tulsa County in northeastern Oklahoma...
* Until 230 PM CDT
* At 142 PM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Broken Arrow to 4 miles east of Bald
Hill, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Southeastern Tulsa... Broken Arrow...
Claremore... Bixby...
Coweta... Catoosa...
Verdigris... Haskell...
Inola... Porter...
Taft... Stonebluff...
Oneta... Redbird...
Jamesville... Leonard...
Choska...
This includes Interstate 44 between mile markers 234 and 248.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3632 9561 3577 9546 3567 9578 3605 9594
TIME...MOT...LOC 1842Z 206DEG 33KT 3605 9583 3575 9576
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
497
WWUS54 KTSA 111850
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
150 PM CDT THU MAY 11 2017
OKC101-111-131-143-145-111930-
/O.CON.KTSA.SV.W.0231.000000T0000Z-170511T1930Z/
Rogers OK-Wagoner OK-Muskogee OK-Okmulgee OK-Tulsa OK-
150 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHWESTERN ROGERS...WESTERN WAGONER...NORTHWESTERN MUSKOGEE...
NORTHEASTERN OKMULGEE AND SOUTHEASTERN TULSA COUNTIES...
At 150 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Broken Arrow to near Haskell, moving
north at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Southeastern Tulsa... Broken Arrow...
Claremore... Bixby...
Coweta... Catoosa...
Verdigris... Haskell...
Inola... Porter...
Taft... Stonebluff...
Oneta... Redbird...
Jamesville... Leonard...
Choska...
This includes Interstate 44 between mile markers 234 and 248.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3632 9561 3577 9546 3567 9578 3605 9594
TIME...MOT...LOC 1850Z 201DEG 38KT 3610 9581 3580 9567
HAIL...1.75IN
WIND...60MPH
$$912
WWUS54 KTSA 111904
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
204 PM CDT THU MAY 11 2017
OKC101-111-111913-
/O.CAN.KTSA.SV.W.0231.000000T0000Z-170511T1930Z/
Muskogee OK-Okmulgee OK-
204 PM CDT THU MAY 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSKOGEE AND
NORTHEASTERN OKMULGEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern and east central Oklahoma.
LAT...LON 3632 9561 3581 9548 3581 9564 3586 9565
3586 9586 3605 9594
TIME...MOT...LOC 1903Z 229DEG 37KT 3617 9572 3585 9559
$$
OKC131-143-145-111930-
/O.CON.KTSA.SV.W.0231.000000T0000Z-170511T1930Z/
Rogers OK-Wagoner OK-Tulsa OK-
204 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHWESTERN ROGERS...WESTERN WAGONER AND SOUTHEASTERN TULSA
COUNTIES...
At 203 PM CDT, severe thunderstorms were located along a line
extending from 2 miles southeast of Catoosa to 3 miles west of
Porter, moving northeast at 40 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated. At 2 pm, golf ball sized hail was reported
2 miles south of Catoosa.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations in or near the path include...
Southeastern Tulsa... Broken Arrow...
Claremore... Bixby...
Coweta... Catoosa...
Verdigris... Inola...
Porter... Stonebluff...
Oneta... Redbird...
Leonard... Choska...
This includes Interstate 44 between mile markers 234 and 248.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3632 9561 3581 9548 3581 9564 3586 9565
3586 9586 3605 9594
TIME...MOT...LOC 1903Z 229DEG 37KT 3617 9572 3585 9559
HAIL...1.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:54 PM CDT, 49 minutes earlier.
Area forecast discussion, May 11, 12:54 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1254 PM CDT Thu May 11 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Strong to severe thunderstorms are expected to develop over
northeast Oklahoma by mid afternoon. LIFR conditions will
be likely in the stronger storms. Ceiling heights will begin
to fall along and north of surface low track into the overnight
hours with MVFR likely.
&&
.PREV DISCUSSION... /Issued 1121 AM CDT Thu May 11 2017/
..UPDATE...
DISCUSSION...
Clouds have cleared over much of the area this morning allowing
a brief window for stronger diabatic heating. Lifted indices are
already -8 deg C in areas southwest of Tulsa and the remainder of
E OK/NW AR is expected to become very unstable by early to mid
afternoon as upper low approaches from the west.
Cap should erode by early afternoon with strong to severe
thunderstorms rapidly developing over much of eastern Oklahoma
and northwest Arkansas. Hail to the size of baseballs will be
possible with any supercells that initially develop along with a
damaging wind threat. Although low level winds will remain
relatively light, the tornado threat is non-zero given the high
CAPE/moderate shear environment, especially along any residual
boundaries.
In addition,locally heavy rainfall will be likely in the stronger
storms given PWATS in the 1.3-1.5 inch range. A flash flood watch
has been issued for northeast Oklahoma and northwest Arkansas
through the evening hours. Update has been sent.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>063-
067>069.
AR...Flash Flood Watch until 10 PM CDT this evening for ARZ001-002-
010-011.
&&
AVIATION...12Hazardous weather outlook, May 11, 1:19 PM CDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
119 PM CDT Thu May 11 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-121015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
119 PM CDT Thu May 11 2017
...Severe weather expected this afternoon with very large hail and
damaging winds likely...
...Flash flood watch in effect for NE OK/NW AR through 10 PM...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This afternoon and tonight.
TORNADO.
RISK...Limited to elevated.
AREA...Northeastern Oklahoma.
ONSET...early to mid afternoon.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...early to mid afternoon.
AREA AT GREATEST RISK...Northeast Oklahoma and northwest
Arkansas.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...This afternoon through the evening hours.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast Oklahoma and northwest Arkansas.
ONSET...This Afternoon through the evening hours.
DISCUSSION...Strong to severe thunderstorms are expected to rapidly
develop this afternoon across much of eastern Oklahoma and northwest
Arkansas. Very large hail to the size of baseballs and damaging
winds will be possible, especially with any supercells that
initially develop. Although low level winds are expected to remain
light, a limited to elevated tornado threat will exists over
portions of northeast Oklahoma near a stationary boundary located
just north of I-44. Given the very unstable air-mass in place, any
deviant storm motions could locally enhance low level storm rotation.
Additionally...soils remain saturated across much of northeast
Oklahoma from recent rainfall. Locally heavy rain will be likely in
the stronger storms this afternoon into the evening hours. 1 to 3
inches of rainfall is expected and locally 4 inches possible. Any
additional rainfall will likely lead to excessive runoff.
The risk for severe weather will diminish by mid to late evening as
the front begins to shift east. A few thunderstorms could persist
into the overnight hours...especially across northeast Oklahoma and
northwest Arkansas before the upper low clears the area.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY Through MONDAY...No Hazards.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
EXTENDED DISCUSSION... Cooler and settled conditions will settle
across the area from west to east on Friday. Warmer temperatures are
expected through the weekend and will continue into at least the
first part of next week. Thunderstorm chances will be on the
increase once again in the Tuesday and Wednesday as an upper system
to the northwest begins to impact the region.
weather.gov/tulsa Contains additional information.In the hours before
Local storm report, May 11, 12:10 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1210 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 1 SW CHLOETA 36.41N 94.98W
05/10/2017 DELAWARE OK TRAINED SPOTTER
TREES UPROOTED AND CAMPER DAMAGED.
&&
RJSSpecial weather statement, May 11, 1:02 PM CDT, 41 minutes before
Special Weather Statement National Weather Service Tulsa OK 102 PM CDT THU MAY 11 2017 OKZ066-067-070-071-111830- Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK- 102 PM CDT THU MAY 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCINTOSH...SOUTH CENTRAL WAGONER...NORTHWESTERN MUSKOGEE AND EAST CENTRAL OKMULGEE COUNTIES UNTIL 130 PM CDT... At 101 PM CDT, a strong thunderstorm was located 5 miles west of Council Hill, moving northeast at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Muskogee... Haskell... Taft... Boynton... Council Hill... Wainwright... Hitchita... Pierce... Jamesville... Eram... Choska... This includes Interstate 40 in Oklahoma between mile markers 252 and 256. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A severe thunderstorm watch remains in effect until 900 PM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3542 9570 3552 9588 3589 9563 3574 9536 TIME...MOT...LOC 1801Z 215DEG 30KT 3554 9574
Special weather statement, May 11, 1:10 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
110 PM CDT THU MAY 11 2017
OKZ064>066-111845-
Okmulgee OK-Okfuskee OK-Creek OK-
110 PM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CREEK...WEST
CENTRAL OKMULGEE AND NORTHWESTERN OKFUSKEE COUNTIES UNTIL 145 PM
CDT...
At 109 PM CDT, a strong thunderstorm was located near Castle, moving
northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Okemah... Okfuskee...
Beggs... Boley...
Slick... Castle...
Welty... Mason...
This includes Interstate 40 in Oklahoma between mile markers 216 and
219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern and east central Oklahoma.
LAT...LON 3585 9627 3570 9600 3539 9634 3545 9644
3546 9644 3546 9647 3549 9652
TIME...MOT...LOC 1809Z 215DEG 29KT 3551 9638Local storm report, May 11, 1:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL OKMULGEE 35.62N 95.96W
05/11/2017 E0.75 INCH OKMULGEE OK EMERGENCY MNGR
&&
SFPLocal storm report, May 11, 1:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL OKMULGEE 35.62N 95.96W
05/11/2017 E0.75 INCH OKMULGEE OK EMERGENCY MNGR
&&
RJSSpecial weather statement, May 11, 1:34 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
134 PM CDT THU MAY 11 2017
OKZ060-067-111900-
Tulsa OK-Wagoner OK-
134 PM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAGONER AND
SOUTHEASTERN TULSA COUNTIES UNTIL 200 PM CDT...
At 133 PM CDT, a strong thunderstorm was located 3 miles south of
Bixby, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Eastern Tulsa... Broken Arrow...
Bixby... Jenks...
Glenpool... Coweta...
Stonebluff... Oneta...
Liberty... Leonard...
This includes Interstate 44 between mile markers 225 and 230.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
LAT...LON 3617 9589 3608 9558 3608 9557 3586 9572
3586 9603
TIME...MOT...LOC 1833Z 213DEG 31KT 3590 9590The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:31 PM CDT | Special Weather Statement | TSA | Creek, Pawnee | 44 min |
| May 10, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 34 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| May 10, 10:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 42 min |
| May 10, 10:43 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 47 min |
| May 10, 11:06 PM CDT | Special Weather Statement | TSA | Mayes, Nowata, Rogers, Washington | 39 min |
| May 10, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 10, 11:15 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| May 10, 11:36 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 39 min |
| May 10, 11:38 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 52 min |
| May 10, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 35 min |
| May 10, 11:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 46 min |
| May 11, 6:28 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 11, 6:50 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| May 11, 7:18 AM CDT | Special Weather Statement | TSA | Washington | 27 min |
| May 11, 7:33 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 11, 7:42 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| May 11, 7:53 AM CDT | Special Weather Statement | TSA | Mayes | 37 min |
| May 11, 8:19 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| May 11, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 48 min |
| May 11, 10:53 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 11 hr |
| May 11, 1:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| May 11, 1:10 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| May 11, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 28 min |
| May 11, 1:34 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| May 11, 1:52 PM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 113 min |
| May 11, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 52 min |
| May 11, 2:02 PM CDT | Tornado Warning | TSA | Rogers | 28 min |
| May 11, 2:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| May 11, 2:19 PM CDT | Special Weather Statement | TSA | Craig | 26 min |
| May 11, 2:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 36 min |
| May 11, 2:28 PM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 11, 2:29 PM CDT | Tornado Warning | TSA | Rogers | 15 min |
| May 11, 2:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 11, 2:33 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 57 min |
| May 11, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 34 min |
| May 11, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 38 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 13 min |
| May 11, 2:58 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 11, 3:17 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 4 hr |
| May 11, 3:20 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 11, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 11, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 40 min |
| May 11, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 11, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 23 min |
| May 11, 4:25 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 11, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 50 min |
| May 11, 4:31 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| May 11, 4:33 PM CDT | Tornado Warning | TSA | Osage | 27 min |
| May 11, 4:46 PM CDT | Tornado Warning | TSA | Osage, Washington | 29 min |
| May 11, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 38 min |
| May 11, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 2 more | 40 min |
| May 11, 5:06 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 24 min |
| May 11, 5:24 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 18 min |
| May 11, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa | 48 min |
| May 11, 5:52 PM CDT | Tornado Warning | TSA | Rogers | 23 min |
| May 11, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 41 min |
| May 11, 6:10 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 16 min |
| May 11, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 51 min |
| May 11, 6:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| May 11, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 28 min |
| May 11, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 52 min |
| May 11, 6:55 PM CDT | Special Weather Statement | TSA | Muskogee | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.